5 doctors weighed in:

Does the side effect of muscle weakness from geodon (ziprasidone) ever go away?

5 doctors weighed in
Dr. Donald Hazlett
Psychiatry
2 doctors agree

In brief: Yes if that's cause

Generally the main side effects of medication such as Geodon (ziprasidone) on muscles is more commonly disorders of muscle contraction, stiffness and abnormal movements.
Weakness is not common and if that seems to be the case a good medical evaluation would be in order especially if stopping the Geodon (ziprasidone) doesn't result in the weakness going away.

In brief: Yes if that's cause

Generally the main side effects of medication such as Geodon (ziprasidone) on muscles is more commonly disorders of muscle contraction, stiffness and abnormal movements.
Weakness is not common and if that seems to be the case a good medical evaluation would be in order especially if stopping the Geodon (ziprasidone) doesn't result in the weakness going away.
Dr. Donald Hazlett
Dr. Donald Hazlett
Thank
Dr. Barbara A Majeroni
Family Medicine
2 doctors agree

In brief: Yes

Once the Geodon (ziprasidone) is stopped, the muscle weakness should resolve.
If you can't stop the geodon, (ziprasidone) you may find that you adjust- so your musckes don't feel weak anymore.

In brief: Yes

Once the Geodon (ziprasidone) is stopped, the muscle weakness should resolve.
If you can't stop the geodon, (ziprasidone) you may find that you adjust- so your musckes don't feel weak anymore.
Dr. Barbara A Majeroni
Dr. Barbara A Majeroni
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors